Existence of 2-segments in 2-metric spaces

Edward Andalafte; Raymond Freese

Fundamenta Mathematicae (1967)

  • Volume: 60, Issue: 3, page 201-208
  • ISSN: 0016-2736

How to cite


Andalafte, Edward, and Freese, Raymond. "Existence of 2-segments in 2-metric spaces." Fundamenta Mathematicae 60.3 (1967): 201-208. <http://eudml.org/doc/213958>.

author = {Andalafte, Edward, Freese, Raymond},
journal = {Fundamenta Mathematicae},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
number = {3},
pages = {201-208},
title = {Existence of 2-segments in 2-metric spaces},
url = {http://eudml.org/doc/213958},
volume = {60},
year = {1967},

AU - Andalafte, Edward
AU - Freese, Raymond
TI - Existence of 2-segments in 2-metric spaces
JO - Fundamenta Mathematicae
PY - 1967
VL - 60
IS - 3
SP - 201
EP - 208
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/213958
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.